# SDR R61A201307130607

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 9,788 hours, 10,124 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0490
- Condition: Defective
- Location: Hyd System
- Part time: 6,407 hours, 7,124 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DECENT, ACFT ABRUPTLY YAWED AND BOTH THE MASTER CAUTION AND WARNING LIGHTS CAME ON ALONG WITH NR 2 ENGINE FADEC FAIL LIGHT.  CAPTAIN NOTED THAT THE NR 2 ENGINE OIL PRESSURE GAUGE NEEDLE WAS FALLING AND THE PRESSURE FELL TO 12 PSI. AT THIS TIME THE NR 2 ENGINE OIL PRESSURE LIGHT ILLUMINATED.  THE CREW PERFORMED ENGINE SHUTDOWN MEMORY ITEMS,  SECURED THE NR 2 ENGINE AND DECLARED AN EMERGENCY.  CREW LANDED WITHOUT INCIDENT AND WAS ABLE TO STOP CLEAR OF THE RUNWAY.  MX FOUND THE ENGINE DRIVEN PUMP LEAKING, WHICH CAUSED FLUID LEAK OVER THE FADEC, CAUSING IT TO FAIL, CAUSING THE NR 2 ENGINE TO SHUTDOWN.  THE DROP IN OIL PRESSURE WAS DUE TO THE ENGINE SHUTTING DOWN.  MX R & R THE ENGINE DRIVEN PUMP AND FADEC IAW AMM AND OPS CHECKED GOOD.
